# SDR AALA20170816011

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR WEB THRESHOLD BETWEEN BS 793 & 847.  REMOVED AND REPLACED THE THRESHOLD WEB IAW SRM 53-00-53, 51-00-05-1, AND DRAWING 146A8123.
